MathSciNet Relay Station
MathSciNet bibliographic data
MR1685622 (2000c:35042) 35J55 (35B05 35J65 35K99)
Lou, Yuan; Ni, Wei-Ming Diffusion vs cross-diffusion: an elliptic approach. J. Differential Equations 154 (1999), no. 1, 157–190.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement